# SDR ASAA1159682

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,973 hours, 2,764 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11263
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 8,968 hours, 2,759 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT NR 1 BLEED TRIP OFF LIGHT ILLUMINATED WITH THE MASTER CAUTION PERFORMED QRH LIGHT EXTINGUISHED.  HEALTH CHECK ACCOMPLISHED.  REPLACED HIGH STAGE VALVE.  THERMOSTAT AND PCV SENSOR REPLACED.  OPS AND LEAK CHECKS GOOD.  ENGINE RUN AT RUNPAD FOUND NO DISCREPANCIES AND CROSS OVER TEST NORMAL.
